# SDR USAA2014020700014

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 104,408 hours, 20,631 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL FLT 718 EN ROUTE PHL TO FCO.  WITH GEAR HANDLE UP, THEN OFF, ALL 3 GREEN GEAR LIGHTS CAME ON WITH GEAR UP, GEAR EXTENDED NORMALLY.  DISPLAYED STATUS MSG'S AIR & GND DISAGREE, NOSE AIR & GND DISAGREE, & LDG MONITOR.  THE FLIGHT RETURNED TO PHL & LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED BITE OF PSEU, FOUND FAULT ON CARD 011.  R & R PSEU.  UNIT PASSED BITE TEST WITH DRIVER LOADS ON & OFF.  UNIT PASSED ALL LOGIC TESTS.  ALL PROX CHANNELS PASSED ACTUATION GAP & WAVEFORM CHECKS.  ALL DRIVER CCA'S PASSED CARD LEVEL FUNCTIONAL TEST.  INSPECTION OF CHASSIS REVEALED WIRE HARNESS CONNECTORS J14, J15, J16, J17, J19 & FLEX ASSEMBLY WERE BROKEN & DAMAGED. REPLACED DAMAGED CONNECTORS & FLEX ASSEMBLY.
